# SDR MALA060208

- Difficulty date: February 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND PASSENGER DOOR IS DENTED IN THE OUTER SKIN AND HAS BEEN REPAIRED IAW MESABA EO#S52045.
